• karen92115's Avatar

    karen92115 shared an experience

    Decision Point (quality of life): After 2-1/2 years on approximately 6-7 different chemo regimens, I have been told I am running out of options. There is one more chemo drug to try, which I will, but basically I need to start thinking about getting my affairs in order. I am not on hospice, and don't think that will happen in the very near future, but the doctor did tell me I should think about what quality of life I would like to live. This last chemo drug I am trying causes rashes and a lot of nausea and vomiting. I have been lucky to have had low key side effects on the previous drugs. If I cannot tolerate the new chemo, I will stop it and enjoy whatever time I have left.

  • karen92115's Avatar

    karen92115 shared an experience

    Oh No (Cancer has spread/Metastasized): On my current chemo regimen, both the tumor in my lung grew significantly and a new tumor was discovered in my back.

  • karen92115's Avatar

    karen92115 shared an experience

    Procedure or Surgery (Biopsy on new met on the spine): I had intense pain running down my leg. They found a tumor had metastasized next to the spine. They must have taken most of the tumor, because once the biopsy was done, the leg pain was gone. Yeah!

  • karen92115's Avatar

    karen92115 shared an experience

    Radiation (External radiation ): This was a clinical trial for a small tumor that metastasized to the spine.

  • karen92115's Avatar

    karen92115 shared an experience

    Side Effects (Allergic reaction): I am on DTIC (Dacarbazine), which is photosensitive. After infusion, I feel fine, but once I leave the infusion center and go outside to my car, I get a prickly sensation in my hands and my head. I return to the infusion center and I start feeling better. They give me Pepcid and I am good to go home. This has happened on both of my treatments. They think the sun is reacting to the DTIC when I leave.

    1 Comment
    • catmoy's Avatar
      catmoy

      Karen,
      I've read through your horrific journey.
      You do a service to all of us diagnosed with LMS.
      I was diagnosed in 2013.
      I just wanted to check in with you and pray you're OK.
      My best.

      over 4 years ago
  • karen92115's Avatar

    karen92115 shared an experience

    Side Effects (Low white blood cell counts (neutropenia))